Alert archive / California / Wind Advisories in 2014
Wind Advisory 73, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 4, 2014, 10:13 AM PST for Los Angeles County, California. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2014, 10:13 AM PST (18:13 UTC)
- Expired
- Nov 5, 2014, 4:00 PM PST
- In force
- 30 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 6.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3571 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
741 WWUS76 KLOX 041813 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1013 AM PST TUE NOV 4 2014 ...GUSTY NORTHEAST WINDS THROUGH EARLY THIS EVENING FOR THE LOS ANGELES COUNTY MOUNTAINS AND THE SANTA CLARITA VALLEY... .NORTHEAST WINDS ASSOCIATED WITH THE ONGOING SANTA ANA EVENT HAVE INCREASED TO ADVISORY LEVELS FOR PORTIONS OF THE LOS ANGELES COUNTY MOUNTAINS AND THE SANTA CLARITA VALLEY THIS MORNING. ADVISORY LEVEL WINDS ARE EXPECTED TO CONTINUE THROUGH EARLY THIS EVENING. THERE IS A CHANCE THAT WINDS MAY PERSIST INTO WEDNESDAY MORNING. CAZ088-050200- /O.NEW.KLOX.WI.Y.0073.141104T1813Z-141105T0200Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 1013 AM PST TUE NOV 4 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH EARLY THIS EVENING. ANOTHER WIND ADVISORY MAY BE NEEDED FOR WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. * IMPACTS...MOTORISTS TRAVELING THROUGH THE SANTA CLARITA VALLEY ON HIGHWAYS SUCH AS INTERSTATE 5 AND HIGHWAY 14 MAY EXPERIENCE GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ054-050200- /O.NEW.KLOX.WI.Y.0073.141104T1813Z-141105T0200Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 1013 AM PST TUE NOV 4 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS TO 50 MPH. * TIMING...THROUGH EARLY THIS EVENING. ANOTHER WIND ADVISORY MAY BE NEEDED FOR WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. * IMPACTS...MOTORISTS TRAVELING ON HIGHWAY 14 MAY EXPERIENCE GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SUKUP/HALL
5 follow-up statements
647 WWUS76 KLOX 042204 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 204 PM PST TUE NOV 4 2014 ...GUSTY NORTHEAST WINDS THROUGH WEDNESDAY AFTERNOON FOR THE SANTA CLARITA VALLEY AND THE LOS ANGELES COUNTY MOUNTAINS...INCLUDING THE SANTA MONICA RANGE... .GUSTY NORTHEAST WINDS ASSOCIATED WITH THE ONGOING SANTA ANA EVENT WILL CONTINUE FOR THE SANTA CLARITA VALLEY AND THE LOS ANGELES COUNTY MOUNTAINS THROUGH WEDNESDAY AFTERNOON. THIS ALSO INCLUDES THE SANTA MONICA MOUNTAINS. ALTHOUGH THERE WILL LIKELY BE A LULL IN THE WINDS LATE TONIGHT...THEY WILL QUICKLY INCREASE TO ADVISORY LEVELS AGAIN BY EARLY WEDNESDAY MORNING. CAZ046-050615- /O.EXB.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 204 PM PST TUE NOV 4 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST WEDNESDAY. * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH WEDNESDAY AFTERNOON. WINDS MAY FALL BELOW ADVISORY LEVELS LATE TONIGHT...BUT WILL INCREASE AGAIN EARLY WEDNESDAY MORNING. * IMPACTS...MOTORISTS MAY EXPERIENCE GUSTY CROSS WINDS ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-050615- /O.EXT.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 204 PM PST TUE NOV 4 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH WEDNESDAY AFTERNOON. WINDS MAY FALL BELOW ADVISORY LEVELS LATE TONIGHT...BUT WILL INCREASE AGAIN EARLY WEDNESDAY MORNING. * IMPACTS...MOTORISTS TRAVELING THROUGH THE SANTA CLARITA VALLEY ON HIGHWAYS SUCH AS INTERSTATE 5 AND HIGHWAY 14 MAY EXPERIENCE GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ054-050615- /O.EXT.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 204 PM PST TUE NOV 4 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH WEDNESDAY AFTERNOON. WINDS MAY FALL BELOW ADVISORY LEVELS LATE TONIGHT...BUT WILL INCREASE AGAIN EARLY WEDNESDAY MORNING. * IMPACTS...MOTORISTS TRAVELING ON HIGHWAY 14 MAY EXPERIENCE GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SUKUP/HALL
564 WWUS76 KLOX 050536 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 936 PM PST TUE NOV 4 2014 ...GUSTY NORTHEAST WINDS THROUGH WEDNESDAY AFTERNOON FOR THE SANTA CLARITA VALLEY AND THE LOS ANGELES COUNTY MOUNTAINS... INCLUDING THE SANTA MONICA RANGE... .GUSTY NORTHEAST WINDS ASSOCIATED WITH THE ONGOING SANTA ANA EVENT WILL CONTINUE FOR THE SANTA CLARITA VALLEY AND THE LOS ANGELES COUNTY MOUNTAINS THROUGH WEDNESDAY AFTERNOON. THIS ALSO INCLUDES THE SANTA MONICA MOUNTAINS. ALTHOUGH THERE WILL BE A LULL IN THE WINDS THIS EVENING...THEY ARE EXPECTED TO QUICKLY INCREASE TO ADVISORY LEVELS AGAIN BY EARLY WEDNESDAY MORNING. CAZ088-051300- /O.CON.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 936 PM PST TUE NOV 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH WEDNESDAY AFTERNOON. WINDS WILL FALL BELOW ADVISORY LEVELS THIS EVENING...BUT WILL INCREASE AGAIN EARLY WEDNESDAY MORNING. * IMPACTS...MOTORISTS TRAVELING THROUGH THE SANTA CLARITA VALLEY ON HIGHWAYS SUCH AS INTERSTATE 5 AND HIGHWAY 14 MAY EXPERIENCE GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-054-051300- /O.CON.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...ACTON...MOUNT WILSON... SANDBERG 936 PM PST TUE NOV 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH WEDNESDAY AFTERNOON. WINDS WILL FALL BELOW ADVISORY LEVELS THIS EVENING...BUT WILL INCREASE AGAIN EARLY WEDNESDAY MORNING. * IMPACTS...MOTORISTS MAY EXPERIENCE GUSTY CROSS WINDS ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RAT
964 WWUS76 KLOX 051054 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 254 AM PST WED NOV 5 2014 ...GUSTY NORTHEAST WINDS THROUGH THIS AFTERNOON FOR THE SANTA CLARITA VALLEY...THE LOS ANGELES COUNTY MOUNTAINS... INCLUDING THE SANTA MONICA RANGE AND THE VENTURA COUNTY VALLEYS... .GUSTY NORTHEAST WINDS ASSOCIATED WITH THE ONGOING SANTA ANA EVENT WILL CONTINUE THIS MORNING AND LAST THROUGH MID AFTERNOON. THE WINDS WILL BE STRONGEST DURING THE MID MORNING. CAZ044-045-052000- /O.EXB.KLOX.WI.Y.0073.141105T1100Z-141106T0000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 254 AM PST WED NOV 5 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...ADVISORY LEVEL WINDS GUSTS WILL PERSIST THROUGH MID AFTERNOON WITH THE STRONGEST WINDS OCCURRING MID MORNING. * IMPACTS...MOTORISTS TRAVELING THROUGH HIGHWAYS 101 AND 23 MAY EXPERIENCE STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-052000- /O.CON.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 254 AM PST WED NOV 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...ADVISORY LEVEL WINDS GUSTS WILL PERSIST THROUGH MID AFTERNOON WITH THE STRONGEST WINDS OCCURRING MID MORNING. * IMPACTS...MOTORISTS TRAVELING THROUGH THE SANTA CLARITA VALLEY ON HIGHWAYS SUCH AS INTERSTATE 5 AND HIGHWAY 14 MAY EXPERIENCE GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-054-052000- /O.CON.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...ACTON...MOUNT WILSON... SANDBERG 254 AM PST WED NOV 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...ADVISORY LEVEL WINDS GUSTS WILL PERSIST THROUGH MID AFTERNOON WITH THE STRONGEST WINDS OCCURRING MID MORNING. * IMPACTS...MOTORISTS MAY EXPERIENCE GUSTY CROSS WINDS ON INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ ASR
841 WWUS76 KLOX 051944 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1144 AM PST WED NOV 5 2014 ...GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THIS AFTERNOON FOR THE SANTA CLARITA VALLEY AND THE LOS ANGELES COUNTY MOUNTAINS... .GUSTY NORTHEAST WINDS ASSOCIATED WITH THE ONGOING SANTA ANA EVENT WILL CONTINUE THIS AFTERNOON FOR THE SANTA CLARITA VALLEY AND THE LOS ANGELES COUNTY MOUNTAINS. WINDS FOR THE SANTA MONICA MOUNTAINS AND THE VENTURA COUNTY VALLEYS WILL REMAIN GUSTY AS WELL...BUT WILL REMAIN BELOW ADVISORY CRITERIA OTHER THAN A FEW ISOLATED LOCATIONS. CAZ044>046-052045- /O.CAN.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA 1144 AM PST WED NOV 5 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS WILL REMAIN BELOW ADVISORY CRITERIA THIS AFTERNOON OTHER THAN ISOLATED LOCATIONS. $$ CAZ088-060000- /O.CON.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 1144 AM PST WED NOV 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...ADVISORY LEVEL WIND GUSTS WILL PERSIST THROUGH THE AFTERNOON. * IMPACTS...MOTORISTS TRAVELING THROUGH THE SANTA CLARITA VALLEY ON HIGHWAYS SUCH AS INTERSTATE 5 AND HIGHWAY 14 MAY EXPERIENCE GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ054-060000- /O.CON.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 1144 AM PST WED NOV 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...ADVISORY LEVEL WIND GUSTS WILL PERSIST THROUGH THE AFTERNOON. * IMPACTS...MOTORISTS MAY EXPERIENCE GUSTY CROSS WINDS ON INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SUKUP
758 WWUS76 KLOX 052358 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 358 PM PST WED NOV 5 2014 ...WIND ADVISORIES FOR THE LOS ANGELES COUNTY MOUNTAINS AND THE SANTA CLARITA VALLEY WILL EXPIRE AT 4PM AS SCHEDULED... .WIND ADVISORIES ASSOCIATED WITH THE ONGOING SANTA ANA EVENT WILL BE ALLOWED TO EXPIRE AT 4 PM AS SCHEDULED. WINDS HAVE GENERALLY FALLEN BELOW ADVISORY CRITERIA OTHER THAN IN A FEW ISOLATED LOCATIONS. GUSTY NORTHEAST WINDS FOR THESE AREAS WILL CONTINUE TO WEAKEN THROUGH THIS EVENING. CAZ088-060100- /O.EXP.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 358 PM PST WED NOV 5 2014 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... WINDS HAVE GENERALLY FALLEN BELOW ADVISORY CRITERIA. EXPECT ISOLATED ADVISORY LEVEL GUSTS THROUGH EARLY THIS EVENING. $$ CAZ054-060100- /O.EXP.KLOX.WI.Y.0073.000000T0000Z-141106T0000Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 358 PM PST WED NOV 5 2014 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... WINDS HAVE GENERALLY FALLEN BELOW ADVISORY CRITERIA. EXPECT ISOLATED ADVISORY LEVEL GUSTS THROUGH EARLY THIS EVENING. $$ SUKUP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 4, 9:00 AM PST, 1 hour 13 minutes earlier.
Area forecast discussion, Nov 4, 9:00 AM PST, 1 hour 13 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 900 AM PST TUE NOV 4 2014 .SYNOPSIS... HIGH PRESSURE ALOFT AND BREEZY OFFSHORE WINDS WILL BRING WARM AND DRY CONDITIONS INTO THURSDAY...WITH CHILLY NIGHTS IN WIND SHELTERED AREAS. THE AFTERNOON TEMPERATURES WILL BE WELL ABOVE NORMAL ON WEDNESDAY AND THURSDAY...THEN SHOULD GRADUAL DECLINE TO SEASONAL NORMALS BY SUNDAY AS THE OFFSHORE FLOW DECREASES. && .SHORT TERM (TODAY-THU)... THE FROST ADVISORY FOR THE ANTELOPE VALLEY WAS ALLOWED TO EXPIRE AT 8AM. AFTER MEETING THE NEW FROST ADVISORY CRITERIA THE LAST TWO NIGHTS IN THE ANTELOPE VALLEY...NO MORE FROST ADVISORIES WILL BE ISSUED HERE THIS WINTER. NO CHANGES MADE TO THE PUBLIC FORECAST THIS MORNING. THE MAIN FOCUS TODAY WILL BE CONTINUING TO MONITOR THE ONGOING OFFSHORE EVENT AND EVALUATING FIRE WEATHER CONCERNS. LAX-DAG HAS BEEN AROUND -4 TO -5 MB THIS MORNING...WHICH HAS RESULTED IN SOME NORTHEAST WINDS THAT HAVE MOSTLY REMAINED BELOW ADVISORY CRITERIA...OTHER THAN A FEW REMOTE LOCATIONS IN THE LA MOUNTAINS. A QUICK GLANCE AT THE 12Z MODELS SUGGESTS THAT THE OFFSHORE FLOW TOMORROW WILL BE ABOUT THE SAME STRENGTH...SO UNLESS ADVISORY LEVEL WINDS BECOME MORE WIDESPREAD THIS MORNING...WE DON'T PLAN ON ISSUING ANY WINDS ADVISORIES. BY THURSDAY MORNING NORTHEAST WINDS SHOULD BE SAFELY BELOW ADVISORY CRITERIA. ***FROM PREVIOUS DISCUSSION*** VERY WARM THREE DAYS ON TAP AS AN EAST PAC UPPER HIGH BRINGS 590 DM HGTS TO THE AREA. TEMPS WILL GET A FURTHER BOOST BY OFFSHORE FLOW BROUGHT ON BY 1030 MB HIGH OVER THE NV/UT LINE. MAX TEMPS WILL BE WELL ABOVE NORMAL ALL THREE DAYS PEAKING TOMORROW. OVERNIGHT LOW WILL BE THE USUAL WINTER TIME HODGE PODGE WITH WINDY AREAS HAVING ABOVE NORMAL LOWS BUT THE WIND SHELTERED AREAS HAVING BELOW NORMAL TEMPS DUE TO THE VERY DRY AIR...CLEAR SKIES AND MANY HOURS OF DARKNESS. THESE DESPERATE TEMPS COULD BE NO MORE THAN A FEW MILES AWAY FROM EACH OTHER. THERE ARE SOME WINDY SPOTS TONIGHT WITH SOME REMOTE MTN SENSORS REPORTING 50 MPH GUSTS. THESE WINDS ARE A LITTLE STRONGER THAN FCST MAINLY DUE TO THE GRADIENTS BEING ABOUT 2 MB MORE OFFSHORE THAN PREVIOUSLY EXPECTED. STILL WHILE THERE WILL BE PLENTY OF CANYON WINDS...MOST OF THE SPEEDS WILL BE JUST UNDER ADVISORY CRITERIA. AT ONE TIME IT LOOKED LIKE WEDNESDAY MORNING WOULD HAVE STRONGER WINDS BUT NOW IT LOOKS LIKE THE SFC HIGH WILL NOT STRENGTHEN AND WINDS AGAIN WILL BE JUST UNDER ADVISORY CRITERIA. HIGHS TODAY WILL BE 6 TO 12 DEGREES ABOVE NORMAL BUT WITH MORE WARMING ON TAP FOR WEDNESDAY LOOK FOR ANOTHER 4 TO 6 DEGREE JUMP IN MAX TEMPS AND MAX TEMPS ACROSS THE COASTS AND VLYS WILL BE 10 TO 16 DEGREES ABOVE NORMAL AND MAYBE 20 DEGREES ACROSS THE CENTRAL COAST. THE RECORD VALUES FOR WEDNESDAY ARE PRETTY HIGH SO IT LOOKS LIKE IT WILL NOT BE RECORD SETTING HOT BUT STILL HOT NON THE LESS. THE RIDGE FLATTENS A LITTLE BIT THURSDAY AS A LITTLE TROF MOVES INTO THE PAC NW. HGTS REALLY DO NOT DROP MUCH BUT THE OFFSHORE FLOW DECREASES AND THIS WILL BE GOOD FOR 2 TO 4 DEGREES OF COOLING ALONG THE COASTS. .LONG TERM (FRI-MON)... THE RIDGE FLATTENS SOME MORE FRIDAY (BUT HGTS REALLY DO NOT CHANGE) SOME MORE COOLING MOSTLY DUE TO LESS OFFSHORE FLOW. BUT THE RIDGE BUILDS RIGHT BACK UP AGAIN FOR THE WEEKEND AND OFFSHORE FLOW INCREASES AS WELL. MAX TEMPS WILL ZOOM UP ONCE AGAIN AND IN FACT CURRENT FCST TEMPS MAY BE A FEW DEGREES TOO COOL. MDLS DISAGREE ON MONDAYS FCST. ALL AGREE THAT THERE WILL BE AN UPPER LEVEL CHANGE BUT ALL DISAGREE ON WHAT KIND OF CHANGE. BEST GUESS AT THIS TIME IS THAT THE RIDGE WILL BE NUDGED EASTWARD BY AN APPROACHING TROF. THIS SHOULD LEAD TO A FEW DEGREES OF COOLING. && .AVIATION... 04/1100Z AT 1045Z...THERE WAS NO MARINE LAYER OR MARINE INVERSION AT KLAX. HIGH CONFIDENCE IN ALL CAVU TAFS...EXCEPT FOR A 30 PERCENT CHANCE OF LIFR CONDITIONS AT KPRB 12Z-17Z. KLAX...VERY HIGH CONFIDENCE IN CAVU TAF. ANY EAST WINDS WILL REMAIN LESS THAN 5 KNOTS. KBUR...VERY HIGH CONFIDENCE IN CAVU TAF. NO WIND ISSUES. && .MARINE... 04/900 AM... FOR THE OUTER WATERS...NO SMALL CRAFT ADVISORY ISSUES THROUGH AT LEAST THURSDAY. FOR THE INNER WATERS...OFFSHORE FLOW WILL BE THE MAIN ISSUE FOR THE INNER WATERS. NORTHEAST WINDS DURING THE LATE NIGHT AND MORNING HOURS MAY OCCUR THROUGH THURSDAY FROM NEAR POINT MUGU TO SANTA MONICA. MODERATE CONFIDENCE EXISTS FOR ANY OFFSHORE WINDS REMAINING BELOW SMALL CRAFT LEVELS THROUGH TUESDAY. HOWEVER...THERE IS A 50 PERCENT CHANCE THAT WIND GUSTS COULD REACH SMALL CRAFT LEVELS ON WEDNESDAY. THE GUSTY WINDS MAY SPREAD UP THE COAST AS FAR AS VENTURA HARBOR. IN THE AFTERNOON AND EVENING HOURS THROUGH THE WEEK...THE FLOW SHOULD TURN WEAKLY ONSHORE ACROSS THE INNER WATERS. && .FIRE WEATHER...03/330 PM. A PROLONGED PERIOD OF WEAK TO MODERATE OFFSHORE WINDS AND LOW HUMIDITIES WILL BRING AN EXTENDED PERIOD OF ELEVATED FIRE DANGER TO SOUTHERN CALIFORNIA THIS WEEK. WINDS GUSTS WILL GENERALLY RANGE BETWEEN 30 AND 40 MPH THROUGH THURSDAY ACROSS WIND PRONE PASSES AND CANYONS...BUT WILL LIKELY BUMP UPWARD TO BETWEEN 35 AND 45 MPH ON WEDNESDAY. MEANWHILE A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA FROM THE WEST...BRINGING A WARMING TREND ALONG WITH DRYING CONDITIONS. THE WARMEST DAYS ARE EXPECTED TO BE WEDNESDAY AND THURSDAY WITH HOTTEST LOCATIONS CLIMBING TO THE LOWER 90S. HUMIDITIES WILL GENERALLY LOWER TO BETWEEN 10 AND 20 PERCENT EACH DAY WITH AREAS OF SINGLE DIGIT READINGS TODAY THROUGH WEDNESDAY. THERE WILL LIKELY BE BRIEF CRITICAL FIRE WEATHER CONDITIONS EACH DAY TUESDAY THROUGH THURSDAY. FIRE WEATHER CONDITIONS WILL BE MOST CRITICAL ON WEDNESDAY ACROSS OUR FORECAST AREA DUE TO THE DRYING FUELS COINCIDING WITH WARMER AND DRIER CONDITIONS ALONG WITH A SLIGHT NUDGE UPWARD IN OFFSHORE WINDS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...WHERE THERE WILL BE THE POTENTIAL FOR A LONGER DURATION OF CRITICAL FIRE WEATHER CONDITIONS. && .LOX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH (SEE LAXRFWLOX). FROST ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...SUKUP/RORKE AVIATION...KAPLAN MARINE...HALL SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 4, 6:00 AM PST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST TUE NOV 4 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-051400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST TUE NOV 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT NEAR FREEZING TEMPERATURES IN THE ANTELOPE VALLEY THIS MORNING WILL BRING FROST WHICH MAY BE HAZARDOUS TO PLANTS AND PETS. * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY AN EXTENDED PERIOD OF WARM DRY BREEZY WEATHER WILL CREATE FOREST FIRE DANGER. * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 8:27 PM PST | Small Craft Advisory | LOX | 7 hr | |
| Nov 4, 9:51 AM PST | Red Flag Warning | LOX | Los Angeles | 35 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.